BP 32 El Alia, 16111, Bab Ezzouar, Aligeria
Institute de Mathematiques, USTHB
Kessi A., Boukhelifa M.
Fourth-Order Differential Equations with Integer Indices of Fuchs
2001, vol. 6, no. 4, pp. 449-453
We study the differential equations of fourth order, in the polynomial class. We give the list of equations of this type, whose the indices of Fuchs are integers, then equations who can be with fixed critical points.
Kessi A., Messaoud K. M.
First Order Equations without Mobile Critical Points
2001, vol. 6, no. 1, pp. 95-100
We study in this paper the ordinary differential equations which are polynomial of order $3$ with respect to $\omega'$, whose coefficients are polynomial with respect to $\omega$ and analytical with respect to $z$. We are looking for the sufficient conditions on the coefficients as functions of $z$, in order to have the solution $\omega$ with fixed critical points.